# SDR UPS97823168

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3646937501
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LONGERON 35 HAS 2, 4 INCH CRACKS ON I/B VERT WALL AT F/S 1420 TO 1440.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-21, 51-1-20D, AND DWG 3646937.
